# SDR AALA201605209001

- Difficulty date: May 19, 2016
- Submitted: May 20, 2016
- Operation: Air carrier
- Aircraft: N558UW
- Make and model: Airbus A321-231
- Aircraft serial: 5282
- Aircraft time: 12,570 hours, 5,170 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Chiller
- Part number: 2761
- Part serial: 065
- Condition: Odor
- Location: Galley
- Part time: 48,050 hours, 20,844 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GNDED.  AFT GALLEY CART REFRIGERATION CYCLES ON TO OFF.  ELEC BURN ODOR PRESENT IN AFT GALLEY.  REPLACED AFT GALLEY CHILLER & ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK IAW AMM 25-34-51-0401.
